Previous |  Up |  Next


Title: Kuželosečky (Czech)
Title: Conic sections (English)
Title: Kegelschnitte (German)
Author: Šindelář, Karel
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 4
Issue: 2
Year: 1959
Pages: 145-156
Category: math
MSC: 50-00
idZBL: Zbl 0082.36203
Date available: 2010-06-07T12:08:55Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_04-1959-2_1.pdf 2.090Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo